# SDR 950063210

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 206030104023
- Condition: Cracked
- Location: Fwd Cross-Tube
- Part time: 1,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FORWARD CROSS-TUBE FITTING WAS FOUND CRACKED DURING THE DAILY INSPECTION.  THE CRACK HAD PROPAGATED THROUGH APPROXIMATELY 75 PERCENT OF THE BOSS AREA THAT SECURES THE CROSS-TUBE TO THE FITTING.  THE CRACK WAS FORTUNATELY DISCOVERED PRIOR TO A COMPLETE FAILURE OF THE FITTING.   (X)
